# SDR DALA2017080806072

- Difficulty date: August 7, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 67,025 hours, 48,131 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Condition: Sparks
- Location: Anti-Fog Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  TURNED ON WINDSHIELD ANTI-FOG.  SPARKS BRIEFLY EMITTED FROM ELEMENT ON FIRST OFFICER`S WINDSHIELD SWITCH,  PLACED OFF. OPS CHECKED THE FIRST OFFICER'S WINDSHIELD ANTI-FOG IAW AMM 30-41.  OPS CHECKED NORMAL.
